Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 263, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Oct 1, 2017, 8:54 PM CDT for 4 counties in Nebraska. It was in force for 51 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 1, 2017, 8:54 PM CDT (01:54 UTC)
- Expired
- Oct 1, 2017, 9:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Buffalo County, NE, Dawson County, NE, Gosper County, NE, Phelps County, NE
The radar
The Grand Island radar (KUEX), 112 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 1, 8:55 PM CDT | TSTM WND DMG | 4 Nne Johnson Lake, NE | DELAYED DAMAGE REPORT. SCATTERED IRRIGATION PIPES AND LARGE TREE BRANCHES BROKEN, BUT NO ESTIMATE OF SIZE. A ROOF SECTION FROM A GRAIN BIN WAS ALSO BLOWN OFF. TIME ESTIMATED FROM RADAR. |
| Oct 1, 9:01 PM CDT | HAIL 0.5 | 1 E Lexington, NE | DIME SIZE HAIL FOR LAST 2 MIN. |
| Oct 1, 9:03 PM CDT | HAIL 1 | 3 N Overton, NE | QUARTER SIZE HAIL AND ESTIMATED 40 MPH WINDS. JUST HEAVY RAIN CURRENTLY. |
| Oct 1, 9:10 PM CDT | HAIL 0.88 | Lexington, NE | PEA TO NICKEL SIZED HAIL. EST WIND GUSTS TO 35MPH. |
| Oct 1, 9:20 PM CDT | HAIL 1 | Overton, NE | PEA TO QUARTER SIZED HAIL AND SPOTTER EST WING GUSTS OF 50 TO 60MPH. |
| Oct 1, 9:28 PM CDT | HAIL 0.88 | Elm Creek, NE | |
| Oct 1, 9:29 PM CDT | HAIL 0.88 | 2 S Elm Creek, NE | AT THE INTERSECTION OF I-80 AND HWY 183. |
| Oct 1, 9:36 PM CDT | TSTM WND GST 50 | 4 S Elm Creek, NE | 40-50 MPH WIND GUSTS CURRENTLY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 1, 3:25 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1777 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 7.1
The text
As transmitted.
460
WUUS53 KGID 020154
SVRGID
NEC019-047-073-137-020245-
/O.NEW.KGID.SV.W.0263.171002T0154Z-171002T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
854 PM CDT SUN OCT 1 2017
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
Northern Phelps County in south central Nebraska...
Northeastern Gosper County in south central Nebraska...
Western Buffalo County in south central Nebraska...
Southeastern Dawson County in south central Nebraska...
* Until 945 PM CDT
* At 853 PM CDT, a severe thunderstorm was located near Johnson
Lake, or near Lexington, moving east at 35 mph. This warning
replaces the previous warning in effect for Dawson and Gosper
counties.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lexington, Elm Creek, Overton, Odessa, Amherst, Sumner, Miller and
Johnson Lake.
This includes Interstate 80 between mile markers 228 and 267.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1100 PM CDT for south central
Nebraska.
LAT...LON 4061 9989 4080 9994 4101 9935 4065 9918
TIME...MOT...LOC 0153Z 258DEG 29KT 4073 9982
HAIL...1.00IN
WIND...60MPH
$$
Billings Wright3 follow-up statements
974
WWUS53 KGID 020211
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
911 PM CDT SUN OCT 1 2017
NEC019-047-073-137-020245-
/O.CON.KGID.SV.W.0263.000000T0000Z-171002T0245Z/
Phelps NE-Gosper NE-Buffalo NE-Dawson NE-
911 PM CDT SUN OCT 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHERN PHELPS...NORTHEASTERN GOSPER...WESTERN BUFFALO AND
SOUTHEASTERN DAWSON COUNTIES...
At 911 PM CDT, a severe thunderstorm was located near Overton, or 8
miles southeast of Lexington, moving east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Lexington, Elm Creek, Overton, Odessa, Amherst, Sumner, Miller and
Johnson Lake.
This includes Interstate 80 between mile markers 229 and 267.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1100 PM CDT for south central
Nebraska.
LAT...LON 4061 9989 4082 9988 4101 9935 4065 9918
TIME...MOT...LOC 0211Z 268DEG 31KT 4072 9960
HAIL...1.00IN
WIND...70MPH
$$
Billings Wright369
WWUS53 KGID 020226
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
926 PM CDT SUN OCT 1 2017
NEC019-047-073-137-020245-
/O.CON.KGID.SV.W.0263.000000T0000Z-171002T0245Z/
Phelps NE-Gosper NE-Buffalo NE-Dawson NE-
926 PM CDT SUN OCT 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHERN PHELPS...NORTHEASTERN GOSPER...WESTERN BUFFALO AND
SOUTHEASTERN DAWSON COUNTIES...
At 926 PM CDT, a severe thunderstorm was located over Elm Creek, or
17 miles east of Lexington, moving east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Lexington, Elm Creek, Overton, Odessa, Amherst, Sumner and Miller.
This includes Interstate 80 between mile markers 238 and 267.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1100 PM CDT for south central
Nebraska.
LAT...LON 4063 9975 4088 9972 4101 9935 4065 9918
TIME...MOT...LOC 0226Z 262DEG 31KT 4073 9942
HAIL...1.00IN
WIND...70MPH
$$
Billings Wright091
WWUS53 KGID 020237
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
937 PM CDT SUN OCT 1 2017
NEC047-073-020247-
/O.CAN.KGID.SV.W.0263.000000T0000Z-171002T0245Z/
Gosper NE-Dawson NE-
937 PM CDT SUN OCT 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GOSPER AND
SOUTHEASTERN DAWSON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 PM CDT for south central
Nebraska.
LAT...LON 4069 9963 4068 9959 4067 9942 4070 9942
4070 9943 4098 9943 4101 9935 4065 9918
4063 9964 4068 9964
TIME...MOT...LOC 0237Z 258DEG 29KT 4075 9930
$$
NEC019-137-020245-
/O.CON.KGID.SV.W.0263.000000T0000Z-171002T0245Z/
Phelps NE-Buffalo NE-
937 PM CDT SUN OCT 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHERN PHELPS AND WESTERN BUFFALO COUNTIES...
At 937 PM CDT, a severe thunderstorm was located near Elm Creek, or
11 miles west of Kearney, moving east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Elm Creek, Odessa, Amherst and Miller.
This includes Interstate 80 between mile markers 255 and 267.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1100 PM CDT for south central
Nebraska.
LAT...LON 4069 9963 4068 9959 4067 9942 4070 9942
4070 9943 4098 9943 4101 9935 4065 9918
4063 9964 4068 9964
TIME...MOT...LOC 0237Z 258DEG 29KT 4075 9930
HAIL...1.00IN
WIND...70MPH
$$
Billings WrightWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 6:41 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Oct 1, 6:41 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Hastings NE 641 PM CDT Sun Oct 1 2017 .SHORT TERM...(This evening through Monday Night) Issued at 225 PM CDT Sun Oct 1 2017 An active weather pattern is expected across the local area through the short term periods. With clearing to our west this afternoon...instability has been building ahead of an approaching cold front. Currently this front extends from near O'Neill Nebraska southwest into eastern Colorado. Can already see some cumulus starting to develop along the boundary...although nothing has yet to really take off. That said...with plenty of instability...effective shear values of 35 to 40 kts...and forcing from the front...think that it is only a matter of time before strong convection begins to initiate. With the aforementioned parameters...have no trouble imagining that organized convection will develop...with the potential for large hail...strong thunderstorm wind gusts...as well as an isolated tornado or two. Will continue to monitor...but think that this convection will initiate to our west around 4 PM or 5 PM...making it to our western fringes by early evening...and spreading east across the forecast area during the mid evening through overnight hours. Short term model guidance is in fair agreement with this...with both the HRRR/RAP developing a line of thunderstorms and taking it east later this evening. With a developing LLJ on the warm side of this boundary...expect convection to persist through much of the overnight hours...but with the best potential for severe storms coming primarily before midnight. With the cold front expected to stall across the local area tomorrow...expect a fairly good temperature gradient to develop by afternoon...with highs in the lower 60s forecast for our north...and mid 80s forecast across out southeast. This front should also become a focal point for convection during the late afternoon and evening hours...with another chance for strong or marginally severe thunderstorms late in the day tomorrow. While severe potential does not look as great tomorrow...expect at least the potential for marginally severe hail and 60 mph winds gusts with the strongest storms through the evening hours. .LONG TERM...(Tuesday through Sunday) Issued at 225 PM CDT Sun Oct 1 2017 Continued unsettled weather is expected through much of the extended periods as a cold front meanders across the local area. This should keep temperatures near or slightly below normal...with multiple chances for showers and a few thunderstorms across parts of the local area...although severe weather appears unlikely at this time. The main frontal boundary will eventually shift southeast of the local area by next weekend...with dry conditions and a return to above normal temperatures returning next Saturday afternoon and Sunday. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Monday) Issued at 635 PM CDT Sun Oct 1 2017 Scattered severe thunderstorms across western KS and NE will continue eastward into the evening, eventually impacting both TAF sites, but also gradually decreasing in intensity. The HRRR model is handling the ongoing convection very well, so I have leaned on it heavily for this TAF issuance. The HRRR fills the ongoing storms into a well defined line that moves southeastward. This makes sense given the increasing low-level jet. As such I have included a brief period of prevailing TS at both sites. Some LLWS is also expected before the boundary passes through the area tonight. Behind this boundary, we could see cloud ceilings drop into the MVFR category into Monday morning. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && SHORT TERM...Rossi LONG TERM...Rossi AVIATION...Mangels
Hazardous weather outlook, Oct 1, 2:24 PM CDT, 6 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 224 PM CDT Sun Oct 1 2017 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 021930- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 224 PM CDT Sun Oct 1 2017 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This afternoon and tonight. There is a chance for strong to severe thunderstorms this afternoon and evening. The best chance for severe thunderstorms will between 6 pm and midnight...and primarily west of highway 281. The main severe weather threats include hail to the size of Tennis balls...70 mph winds...as well as an isolated tornado or two. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There are multiple chances for thunderstorms across the local area through the middle of the upcoming work week. The best chance for any strong or severe thunderstorms will be along a cold front during the afternoon and evening hours Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected for areas mainly west of highway 281 later this afternoon or evening. Any reports of large hail...strong thunderstorm wind gusts...or funnel clouds would be very much appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings Rossi
In the hours before
Local storm report, Oct 1, 8:00 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
800 PM CDT SUN OCT 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL KENSINGTON 39.77N 99.03W
10/01/2017 M2.00 INCH SMITH KS TRAINED SPOTTER
PING PONG BALL TO EGG SIZED HAIL.
&&Local storm report, Oct 1, 8:10 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
810 PM CDT SUN OCT 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL AGRA 39.76N 99.12W
10/01/2017 E1.25 INCH PHILLIPS KS PUBLIC
PICTURE OF HAIL POSTED ON TWITTER.
&&
MANGELSSpecial weather statement, Oct 1, 8:14 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Hastings NE
814 PM CDT SUN OCT 1 2017
NEZ060-072-020200-
Dawson NE-Gosper NE-
814 PM CDT SUN OCT 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GOSPER AND DAWSON
COUNTIES UNTIL 900 PM CDT...
At 813 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Willow Island to 9 miles northwest of Eustis to
near Moorefield to near Stockville. Movement was east at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Lexington, Cozad, Gothenburg, Sumner, Eddyville, Willow Island,
Johnson Lake and Farnam.
This includes Interstate 80 between mile markers 209 and 242.
A tornado watch remains in effect until 1100 PM CDT for south central
Nebraska.
LAT...LON 4105 10022 4105 9949 4081 9953 4066 9969
4057 9998 4070 9998 4070 10022
TIME...MOT...LOC 0113Z 256DEG 24KT 4089 10005 4078 10014 4067 10029
4056 10045
RossiLocal storm report, Oct 1, 8:20 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
820 PM CDT SUN OCT 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 4 WNW KIRWIN 39.68N 99.20W
10/01/2017 E1.75 INCH PHILLIPS KS FIRE DEPT/RESCUE
HAIL COVERING ROAD AND IN DITCHES. TIME
ESTIMATED FROM RADAR.
&&
MANGELSLocal storm report, Oct 1, 8:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
824 PM CDT SUN OCT 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL KENSINGTON 39.77N 99.03W
10/01/2017 E1.75 INCH SMITH KS STORM CHASER
FROM TWITTER.
&&
MANGELSSpecial weather statement, Oct 1, 8:45 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Hastings NE
845 PM CDT SUN OCT 1 2017
NEZ060-061-073-074-020230-
Buffalo NE-Phelps NE-Kearney NE-Dawson NE-
845 PM CDT SUN OCT 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PHELPS...NORTHERN
KEARNEY...BUFFALO AND SOUTHEASTERN DAWSON COUNTIES UNTIL 930 PM
CDT...
At 845 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Overton to near Minden. Movement was
northeast at 50 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Kearney, Minden, Gibbon, Ravenna, Shelton, Elm Creek, Overton,
Odessa, Pleasanton, Amherst, Riverdale and Poole.
This includes Interstate 80 between mile markers 245 and 292.
A tornado watch remains in effect until 1100 PM CDT for south central
and central Nebraska.
A severe thunderstorm watch remains in effect until 100 AM CDT for
south central and central Nebraska.
LAT...LON 4105 9917 4105 9872 4063 9872 4047 9901
4069 9963
TIME...MOT...LOC 0145Z 228DEG 44KT 4071 9948 4055 9903
Billings WrightThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:32 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 43 min |
| Oct 1, 7:45 PM CDT | Special Weather Statement | GID | Dawson | 30 min |
| Oct 1, 8:14 PM CDT | Special Weather Statement | GID | Dawson | 46 min |
| Oct 1, 8:22 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 38 min |
| Oct 1, 8:37 PM CDT | Severe Thunderstorm Warning | GID | Webster | 38 min |
| Oct 1, 8:45 PM CDT | Special Weather Statement | GID | Buffalo, Kearney | 45 min |
| Oct 1, 8:58 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Phelps | 47 min |
| Oct 1, 9:15 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 45 min |
| Oct 1, 9:31 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 44 min |
| Oct 1, 9:32 PM CDT | Special Weather Statement | GID | Harlan | 28 min |
| Oct 1, 9:47 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Phelps | 28 min |
| Oct 1, 10:05 PM CDT | Special Weather Statement | GID | Adams, Hall, Hamilton, Kearney | 40 min |
| Oct 1, 10:12 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 33 min |
| Oct 1, 10:43 PM CDT | Special Weather Statement | GID | Franklin | 32 min |
| Oct 1, 11:00 PM CDT | Special Weather Statement | GID | Clay, Hamilton, York | 45 min |
| Oct 1, 11:16 PM CDT | Special Weather Statement | GID | Adams | 29 min |
| Oct 2, 6:11 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 49 min |
| Oct 2, 6:51 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Nance, Polk | 39 min |
| Oct 2, 6:55 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Webster | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.